MathSciNet Relay Station
MathSciNet bibliographic data
MR752251 58E15 (53C05 81E20)
Laquer, H. Turner Stability properties of the Yang-Mills functional near the canonical connection. Michigan Math. J. 31 (1984), no. 2, 139–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement